# SDR SWAA2023051724732

- Difficulty date: April 8, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N958WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36673
- Aircraft time: 38,993 hours, 23,664 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Broken
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PANEL 242XF LOWER SKIN IS BROKEN. (MARKED)<[01] IDENTIFIED FLOOR PANEL 242XF MATERIAL IAW SRM 53-00-50-0I-1 FIG 6; TABLE 6 AND BOING DWG 147A5810-11.  FOUND DAMAGE AT 2EA LOCATIONS ON LOWER SURFACE; BOTH AREAS ARE OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-50-1A-1 PARA 4F.   REPAIRS TO BE ACCOMPLISHED PER SRM 53-00-50-2R-1.  REMOVED DAMAGE AT BOTH LOCATIONS AND CLEANED AREAS; OK TO POT EXPOSED CORE IAW SRM 53-00-50-2R-1 PARA 3C-F;[02] VALIDATED APPLICABILITY OF SRM 53-00-50-2R-1; APPLIED POTTING BMS5-28 TYPE 19 LOT#AK2LP8414K TO EXPOSED CORE AND CURED USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023 IAW SRM 53-00-50-2R-1 PARA 3G-H.;[05] SANDED POTTING SMOOTH WITH SURFACE; CLEANED REPAIR AREA AND FABRICATED REPAIR PLIES FROM BMS 9-3 TY H2 LOT#1522395-2 IAW SRM 53-00-50-2R-1.PARA 3. I.- K. (1) (A). INSTALLED REPAIR PLIES USING BMS8-201 LOT#1522301-1; VACUUM BAGGED; CHECKED FOR LEAKS; LEAK CHECKED GOOD USING VACUUM GAUGE ATS2441 CAL DUE DATE 08/2023 AND SET FOR CURE USING HEAT LAMP AND THERMOMETER ATS2208 CAL DUE DATE 10/2023. IAW SRM 53-00-50-2R-1 PARA 3K(1)-L(1)-M(1).;[08] INSPECTED AND VERIFIED CORRECTIVE ACTION 7.;[09] VERIFIED CURE WAS COMPLETE AND REMOVED PANEL FROM VACUUM BAG IAW SRM 53-00-50-2R-1 PARA 3. M. (1) TRIMMED EXCESS MATERIAL IAW SRM 53-00-50-2R-1 PARA 3.M(1).;[12] FINAL INSPECTION. JOB COMPLETE.
